Alert archive / Michigan / Special Marine Warnings in 2011
Special Marine Warning 21, NWS Gaylord, MI
NWS Gaylord, MI issued this special marine warning at May 11, 2011, 2:35 PM EDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 11, 2011, 2:35 PM EDT (18:35 UTC)
- Expired
- May 11, 2011, 4:00 PM EDT
- In force
- 85 min
- Issued by
- NWS Gaylord, MI
- Area
- Storm-based polygon
The radar
The Green Bay radar (KGRB), 135 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 6.6 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 102 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
311
WHUS53 KAPX 111835
SMWAPX
LMZ346-366-112000-
/O.NEW.KAPX.MA.W.0021.110511T1835Z-110511T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
235 PM EDT WED MAY 11 2011
THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
NEARSHORE WATERS FROM MANISTEE TO POINT BETSIE...
OPEN WATERS OF LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE...
* UNTIL 400 PM EDT
* AT 232 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM...CAPABLE OF
PRODUCING A WATERSPOUT...DANGEROUS WINDS IN EXCESS OF 50 KNOTS AND
LARGE HAIL 12 NM WEST OF MANISTEE...MOVING EAST AT 10 KNOTS.
* WATERSPOUTS COULD AFFECT THE FOLLOWING LOCATIONS...
PIERPORT AND WILLIAMSPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SHOWERS AND THUNDERSTORMS CAN SPAWN WATERSPOUTS. AVOID THESE
DANGEROUS STORMS AND REPORT THEM TO THE LOCAL COUNTY SHERIFF OR COAST
GUARD. IF A WATERSPOUT MOVES ONSHORE FIND SHELTER IMMEDIATELY.
&&
LAT...LON 4444 8623 4433 8626 4425 8633 4425 8636
4427 8638 4426 8641 4428 8643 4424 8664
4425 8671 4439 8671
TIME...MOT...LOC 1836Z 264DEG 12KT 4427 8660
WIND...HAIL 65KNOTS >.75IN
$$
ARNOTT2 follow-up statements
690
FZUS73 KAPX 111922
MWSAPX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
322 PM EDT WED MAY 11 2011
LMZ346-366-112000-
/O.CON.KAPX.MA.W.0021.000000T0000Z-110511T2000Z/
...A SPECIAL MARINE WARNING REMAINS IN EFFECT UNTIL 400 PM EDT...
FOR THE FOLLOWING AREAS...
NEARSHORE WATERS FROM MANISTEE TO POINT BETSIE...
OPEN WATERS OF LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE...
AT 318 PM EDT...DOPPLER RADAR CONTINUED TO INDICATE SHOWERS AND
THUNDERSTORMS...CAPABLE OF PRODUCING A WATERSPOUT...DANGEROUS WINDS
IN EXCESS OF 50 KNOTS AND LARGE HAIL 9 NM NORTHWEST OF MANISTEE...
MOVING NORTHEAST AT 5 KNOTS.
SHOWERS AND THUNDERSTORMS WILL OTHERWISE REMAIN AWAY FROM SIGNIFICANT
COASTAL LANDMARKS OVER THE INDICATED AREAS.
LAT...LON 4444 8623 4433 8626 4425 8633 4425 8636
4427 8638 4426 8641 4428 8643 4428 8660
4428 8671 4439 8671
TIME...MOT...LOC 1921Z 235DEG 7KT 4434 8648
WIND...HAIL 65KNOTS >.75IN
$$
ARNOTT260
FZUS73 KAPX 111958
MWSAPX
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
358 PM EDT WED MAY 11 2011
LMZ346-366-112009-
/O.EXP.KAPX.MA.W.0021.000000T0000Z-110511T2000Z/
...SPECIAL MARINE WARNING WILL EXPIRE AT 400 PM EDT...
THE AFFECTED AREAS WERE...
NEARSHORE WATERS FROM MANISTEE TO POINT BETSIE...
OPEN WATERS OF LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE...
THIS STORM HAS WEAKENED AND NO LONGER POSES A SIGNIFICANT RISK TO
BOATERS.
GUSTY WINDS AND SMALL HAIL ARE STILL POSSIBLE WITH THIS STORM.
LAT...LON 4444 8623 4433 8626 4425 8633 4425 8636
4427 8638 4426 8641 4428 8643 4428 8660
4428 8671 4439 8671
TIME...MOT...LOC 1959Z 235DEG 7KT 4438 8640
$$
ARNOTTWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this special marine warning went out at May 11, 1:28 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, May 11, 1:28 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GAYLORD MI 128 PM EDT WED MAY 11 2011 .SYNOPSIS.../ISSUED AT 341 AM/ A COUPLE OF WARM DAYS ARE AHEAD FOR NORTHERN MICHIGAN. SOUTHERLY WINDS...AHEAD OF A SLOW MOVING COLD FRONT TO OUR WEST...WILL BRING THE WARM AIR TO THE REGION. WITH HUMIDITY LEVELS ALSO INCREASING... SHOWER AND THUNDERSTORM CHANCES WILL RETURN...ESPECIALLY TONIGHT AND THURSDAY. THE FRONT WILL CROSS THE REGION THURSDAY NIGHT...WITH SOMEWHAT COOLER WEATHER FOR FRIDAY. JZ && .SHORT TERM.../ISSUED AT 126 PM/...THIS AFTERNOON UPDATE...QUICK UPDATE TO GRIDS AS CONVECTION HAS CONTINUED TO FIRE WITHIN 850MB THETA-E RIDGE AXIS AND ON EASTERN EDGE OF BE MUCAPES. THIS HAS RESULTED IN CONTINUING SHOWER/THUNDERSTORM ACTIVITY OVER THE SOUTHWEST PORTION OF OUR CWA. PREVIOUS DISCUSSION...QUITE A BIT GOING ON ACROSS NORTHERN MICHIGAN THIS MORNING WITH A DECAYING MCS MOVING ACROSS THE AREA...SEVERE THUNDERSTORM WARNINGS...WAKE LOWS AND SEICHES ON LAKE SUPERIOR AND SPOT FORECASTS. COMPLEX OF SHOWERS/STORMS TRYING TO WORK EAST ACROSS NORTHERN MICHIGAN LATE THIS MORNING...ALTHOUGH HAVING A DIFFICULT TIME AS IT MOVES AWAY FROM BEST INSTABILITY AXIS /MUCAPES OF 1-2K NEAR LAKE MICHIGAN SHORELINE/. DRYING EVIDENT ON THE NORTHWEST BACKEGE OF PCPN SHIELD ON MQT/APX RADARS AND THIS TREND SHOULD CONTINUE INTO THE EARLY AFTERNOON HOURS. WILL CARRY PCPN TOWARD THE LAKE HURON COAST THROUGH EARLY AFTERNOON...WITH A GRADUAL DECREASE IN POPS/INTENSITY. STRONG RISE/FALL PRESSURE COUPLET EVIDENT ON THE BACKSIDE OF MCS WITH WAKE LOW CREATING WINDS GUSTS NEAR 50KTS OVER PORTIONS OF UPPER MICHIGAN /48KT GUST AT ANJ THIS PAST HOUR/. THIS WAKE LOW AND STRONG WINDS ALSO POSSIBLY PRODUCING A SEICHE OVER WHITEFISH BAY. WILL NOT TRY TO HANDLE THIS SHORT FUSE FEATURE/WINDS IN GRIDS AND INSTEAD HANDLE IT WITH LAKE SHORE FLOOD WARNINGS AND SPECIAL MARINE WARNINGS. BIG QUESTION MARK FOR THE AFTERNOON WILL BE HOW QUICKLY CLOUD CANOPY ASSOCIATED WITH THUNDERSTORM COMPLEX THINS OUT. CURRENT MAX TEMPERATURE FORECAST PROBABLY A BIT OPTIMISTIC GIVEN EXTENSIVE CLOUD COVER AND WILL TREND LOWER. FORECAST SOUNDINGS STILL SHOW THE POTENTIAL FOR HIGHS IN THE 70S WITH SUNSHINE. WILL TEMPER THESE READINGS A BIT GIVEN EARLY RAIN/CLOUD COVER AND GENERALLY GO WITH HIGHS IN THE MID 60S TO LOWER 70S. IF CLOUDS THIN MORE RAPIDLY THIS AFTERNOON...WILL LIKELY HAVE TO ADJUST TEMPS HIGHER. ADDITIONAL CONVECTION THIS AFTERNOON? NOT MUCH TO REALLY HANG YOUR HAT ON AFTER INITIAL CONVECTIVE COMPLEX SLIDES SOUTHEAST OF THE AREA. WITH AXIS OF IMPRESSIVE MUCAPE /2000+/ AND TIGHT 850MB THETA-E GRADIENT JUST WEST OF THE AREA...IT WILL NOT TAKE MUCH TO FIRE OFF ADDITIONAL STORMS. WILL CARRY LOW CHANCE POPS WEST OF I-75 FOR THE AFTERNOON...ALTHOUGH WOULD NOT BE SURPRISED TO SEE NO ADDITIONAL ACTIVITY AFTER THIS INTIAL BATCH OF PRECIPITATION ENDS. JK && .LONG TERM.../ISSUED AT 341 AM/...TONIGHT AND BEYOND TONIGHT...IT LOOKS LIKE A SHORTWAVE BREAKS OFF THE PARENT 500 MB LOW HEADING OUT OF COLORADO AND MOVES UP THE RIDGE, FLATTENING IT A BIT AND HELPING TO DRIVE THE NORTHERN SFC LOW TO NORTH OF LAKE SUPERIOR BY 06Z. WITH THE COLD FRONT MOVING CLOSER WITH THIS UPPER AIR SUPPORT, LOOKS LIKE THUNDERSTORMS WILL BREAK OUT AND MOVE ACROSS THE REGION OVERNIGHT. MOST LIKELY A CLUSTER OF THUNDERSTORMS WILL ORGANIZE IN MINNESOTA AND MOVE EAST AS ANOTHER MCS. MODELS EXPECT THAT THIS IMPACT LOCATIONS SOUTH OF WHERE THE CURRENT MCS IS THIS MORNING. SO HAVE GONE WITH LIKELY POPS. THURSDAY...LOOKS LIKE THE THUNDERSTORMS WILL CONTINUE AS THE COLD FRONT LAYS OUT FROM THE SFC LOW NE OF LAKE SUPERIOR. WITH THE GULF MOISTURE STREAMING INTO THE WARM FRONT AND 500 MB RIDGE WHICH SHOULD BE OVER THE FORECAST AREA. THURSDAY NIGHT/FRIDAY...LOOKS LIKE THE 500 MB LOW IN THE CENTRAL PLAINS IS BEGINNING TO FILL AND STAY ALONG THE SUB TROPICAL JET. IT DOESN'T LIFT OUT, BUT INSTEAD CONTINUES TO MOVE EAST INTO THE CENTRAL PLAINS/LOWER MISSOURI VALLEY AND WITH IT, BEGINS TO PULL THE SFC FRONT AND THE SOUTHERN OF THE SFC LOWS WITH IT. THE NORTHERN SFC LOW IS BEGINNING TO FILL AS WELL SO THAT THERE IS A GENERAL TROUGH OF LOW PRESSURE STRETCHED FROM JAMES BAY ACROSS MICHIGAN AND DOWN TO KMCI. THIS WILL LEAVE JUST A CHANCE OF SHOWERS IN E UPPER, AND WITH THE SHOWALTER INDICES RANGING FROM 0C TO -2C FROM NORTH TO SOUTH WILL LEAVE A CHANCE FOR THUNDERSTORMS IN N LOWER. THE SFC TROUGH CONTINUES MOVE TO THE SOUTHEAST AND WITH THE 500 MB LOW NOW SPLITTING INTO TWO. ONE IN MISSOURI AND ONE IN NORTH DAKOTA. A 500 MB RIDGE IS TRYING TO BUILD INTO THE REGION FROM THE NORTH AS WELL. THIS WILL BEGIN TO FORCES THE MORE STABLE AIR SOUTH SO THAT THE CONVECTION WILL BE LIMITED TO THE MOST SOUTHERN OF OUR COUNTIES IN THE AFTERNOON WITH SHOWERS TO THE NORTH. FRIDAY NIGHT...THE GFS HAS SO MUCH QPF, THAT IT LOOKS LIKE IT IS SUFFERING FROM SOME FEED BACK ISSUES ESPECIALLY BY 12Z/SAT. THE ECMWF LOOKS LIKE IT IS A LITTLE CLEANER AND WOULD SUGGEST THAT THE 50 MB RIDGE TO THE NORTH IS BEGINNING TO NOSE INTO THE FORECAST AREA AND DRY OUT E UPPER OVERNIGHT. SATURDAY AND BEYOND...DIDN'T MAKE ANY CHANGES TO THE LONG RANGE AS THE ECMWF IS FOLLOWING ALONG WITH WHAT THE GOING FORECAST IS. ALSO THE GFS IS A LITTLE LAGGING, BUT IS BEGINNING TO DRY THINGS OUT BY SUNDAY MORNING. SO WE WILL GO INTO A COOLER PERIOD AT THE BEGINNING OF NEXT WEEK BEFORE ANOTHER WARM UP BEGINS ABOUT MID NEXT WEEK. JSL && .MARINE.../ISSUED AT 341 AM/ GENERAL SOUTHEAST FLOW EXPECTED ACROSS THE UPPER GREAT LAKES FOR TODAY...THOUGH SOME LOCAL EFFECTS WILL IMPACT WIND DIRECTIONS IN SPOTS (E.G., THROUGH THE STRAITS WHERE WINDS MAY BECOME MORE EASTERLY). WINDS WILL BECOME LIGHTER GOING INTO THURSDAY AS GRADIENT WEAKENS AHEAD OF AN APPROACHING FRONT. JPB/JSL && .AVIATION.../ISSUED AT 122 PM/...VALID FOR 18Z TAFS UNSETTLED WEATHER PATTERN ACROSS NORTHERN MICHIGAN OVER THE NEXT 24 HOURS AS SEVERAL SHORTWAVE TROFS SLIDE OVER THE UPPER RIDGE AND ACROSS THE AREA. ONE WAVE EXITING THE AREA THIS AFTERNOON...NEXT WAVE ARRIVING LATER TONIGHT AND POSSIBLY A THIRD WAVE FOR THURSDAY. CONDITIONS GENERALLY FLUCTUATING BETWEEN VFR AND MVFR THROUGH THE PERIOD WITH CHANCES OF SHOWERS AND THUNDERSTORMS. JK && .APX WATCHES/WARNINGS/ADVISORIES... MI...NONE. LH...NONE. LM...NONE. LS...NONE. &&
Hazardous weather outlook, May 11, 11:29 AM EDT, 3 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GAYLORD MI 1129 AM EDT WED MAY 11 2011 LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042- 121830- STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL- MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT- STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY- SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG- SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT- MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA- MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM- OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD- OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO- GLADWIN-ARENAC- 1129 AM EDT WED MAY 11 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN... EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE MICHIGAN...LAKE HURON AND LAKE SUPERIOR. .DAY ONE...TODAY AND TONIGHT AN AREA OF THUNDERSTORMS WILL GRADUALLY DISSIPATE AS IT SLOWLY EXITS THE OUTLOOK AREA EARLY THIS AFTERNOON. AN ISOLATED SEVERE THUNDERSTORM STILL POSSIBLE OVER NORTHERN LOWER...WITH THE MAIN THREAT BEING HAIL UP TO ONE INCH AND WIND GUSTS TO 60 MPH. AN AREA OF GUSTY WINDS ON THE BACKSIDE OF THIS COMPLEX OF THUNDERSTORMS WILL IMPACT PORTIONS OF EASTERN UPPER AND THE TIP OF MITT THROUGH EARLY AFTERNOON WITH BRIEF GUSTS TO 50 MPH POSSIBLE. THESE WINDS MAY ALSO PRODUCE A LOCALIZED RISE AND FALL OF LAKE LEVELS /SEICHE/...ESPECIALLY IN WHITEFISH BAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY BUT SPOTTERS PLEASE RELAY ANY LOCALIZED SEVERE WEATHER OR DAMAGE REPORTS TO THE NATIONAL WEATHER SERVICE. JK
In the hours before
Local storm report, May 11, 2:01 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
201 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0125 PM NON-TSTM WND DMG VANDERBILT 45.14N 84.66W
05/11/2011 OTSEGO MI PUBLIC
12 TO 14 IN. DIAMETER FIR TREE SNAPPED IN HALF.
&&
EVENT NUMBER APX1100358
SCHWARTZLocal storm report, May 11, 2:07 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
207 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0100 PM NON-TSTM WND DMG BOYNE CITY 45.18N 84.96W
05/11/2011 CHARLEVOIX MI TRAINED SPOTTER
SEVERAL BRANCHES DOWN...PORTABLE CANOPY BLOWN AROUND 50
FEET.
&&
EVENT NUMBER APX1100359
SCHWARTZLocal storm report, May 11, 2:16 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
216 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0130 PM FLASH FLOOD 1 N WELLSTON 44.23N 85.95W
05/11/2011 MANISTEE MI CO-OP OBSERVER
STANDING WATER ON AREA ROADWAYS.
&&
EVENT NUMBER APX1100360
SCHWARTZLocal storm report, May 11, 2:21 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
221 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0220 PM HEAVY RAIN 1 N WELLSTON 44.23N 85.95W
05/11/2011 M2.88 INCH MANISTEE MI CO-OP OBSERVER
2.88 INCHES OF RAINFALL IN 90 MINUTES.
&&
EVENT NUMBER APX1100361
SCHWARTZLocal storm report, May 11, 2:27 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
227 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 1 W CADILLAC 44.25N 85.44W
05/11/2011 M0.25 INCH WEXFORD MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100362
SCHWARTZLocal storm report, May 11, 2:33 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GAYLORD MI
233 PM EDT WED MAY 11 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0930 AM HAIL 1 N BEAR LAKE 44.73N 84.93W
05/11/2011 M0.70 INCH KALKASKA MI TRAINED SPOTTER
&&
EVENT NUMBER APX1100363
SCHWARTZThe office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 8:30 AM EDT | Special Marine Warning | APX | 90 min | |
| May 11, 8:39 AM EDT | Special Marine Warning | APX | 96 min | |
| May 11, 9:09 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 66 min |
| May 11, 9:35 AM EDT | Special Marine Warning | APX | 55 min | |
| May 11, 9:42 AM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 10:12 AM EDT | Flash Flood Warning | APX | Benzie | 3 hr |
| May 11, 10:19 AM EDT | Severe Thunderstorm Warning | APX | Grand Traverse, Kalkaska, Manistee, Wexford | 41 min |
| May 11, 10:33 AM EDT | Special Marine Warning | APX | 117 min | |
| May 11, 10:38 AM EDT | Special Marine Warning | APX | 112 min | |
| May 11, 11:01 AM EDT | Special Marine Warning | APX | 89 min | |
| May 11, 11:02 AM EDT | Flash Flood Warning | APX | Manistee, Wexford | 3 hr |
| May 11, 11:14 AM EDT | Special Marine Warning | APX | 91 min | |
| May 11, 11:15 AM EDT | Coastal Flood Warning | APX | 105 min | |
| May 11, 11:38 AM EDT | Severe Thunderstorm Warning | APX | Missaukee, Wexford | 46 min |
| May 11, 11:41 AM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 12:01 PM EDT | Flash Flood Warning | APX | Manistee | 14 hr |
| May 11, 12:31 PM EDT | Special Marine Warning | APX | 119 min | |
| May 11, 12:44 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 61 min |
| May 11, 1:12 PM EDT | Special Marine Warning | APX | 93 min | |
| May 11, 1:16 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 35 min |
| May 11, 1:31 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 59 min |
| May 11, 1:59 PM EDT | Flash Flood Warning | APX | Manistee, Wexford | 12 hr |
| May 11, 2:30 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 48 min |
| May 11, 4:26 PM EDT | Severe Thunderstorm Warning | APX | Manistee | 64 min |
| May 11, 5:04 PM EDT | Severe Thunderstorm Warning | APX | Manistee, Wexford | 56 min |
| May 11, 6:34 PM EDT | Special Marine Warning | APX | 97 min |
Nearby
Special Marine Warnings in Michigan, 2011Every special marine warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.